# SDR XE4R2013FA0000700

- Difficulty date: November 3, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 3359
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347220925400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOOR SEAT TRACK BETWEEN FRAMES 64-65, AT Y765 HAS AN AREA OF CORROSION.   SEAT TRACK WAS R & R IAW SRM 51-42-11.
